Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Remarks on product $\text{VMO}$


Authors: Michael T. Lacey, Erin Terwilleger and Brett D. Wick
Journal: Proc. Amer. Math. Soc. 134 (2006), 465-474
MSC (2000): Primary 42B30, 47B35
Published electronically: July 7, 2005
MathSciNet review: 2176015
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Well known results related to the compactness of Hankel operators of one complex variable are extended to little Hankel operators of two complex variables. Critical to these considerations is the result of Ferguson and Lacey (2002) characterizing the boundedness of the little Hankel operators in terms of the product BMO of S.-Y. Chang and R. Fefferman (1985), (1980).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B30, 47B35

Retrieve articles in all journals with MSC (2000): 42B30, 47B35


Additional Information

Michael T. Lacey
Affiliation: School of Mathematics, Georgia Institute of Technology, Atlanta, Georgia 30332
Email: lacey@math.gatech.edu

Erin Terwilleger
Affiliation: Department of Mathematics, University of Connecticut, Storrs, Connecticut 06269-3009
Email: terwilleger@math.uconn.edu

Brett D. Wick
Affiliation: Department of Mathematics, Brown University, Providence, Rhode Island 02912
Email: bwick@math.brown.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07974-8
PII: S 0002-9939(05)07974-8
Received by editor(s): May 7, 2004
Received by editor(s) in revised form: September 21, 2004
Published electronically: July 7, 2005
Additional Notes: The first author was supported by an NSF grant.
The second author’s research was supported in part by an NSF VIGRE grant to the Georgia Institute of Technology.
The third author’s research was supported in part by an NSF VIGRE grant to Brown University.
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2005 American Mathematical Society